Loading [MathJax]/jax/output/CommonHTML/jax.js
Russian Academy of Sciences. Sbornik. Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Russian Academy of Sciences. Sbornik. Mathematics, 1995, Volume 80, Issue 2, Pages 411–434
DOI: https://doi.org/10.1070/SM1995v080n02ABEH003531
(Mi sm1030)
 

This article is cited in 23 scientific papers (total in 23 papers)

On the dimension of the solution space of elliptic systems in unbounded domains

A. A. Kon'kov
References:
Abstract: This article is a study of the Dirichlet problem
{Lu=0in Ω,αu|Ω=0,|α|m1,
where ΩRn is an open (possibly unbounded) set, α=(α1,,αn) is a multi-index, |α|=α1++αn,
L=|α|=|β|=mα(aαβ(x)β),
and the coefficients aαβ(x) are N×N matrices.
Received: 29.01.1993
Bibliographic databases:
UDC: 517.95
MSC: Primary 35J55, 35A05; Secondary 31B15, 46E35
Language: English
Original paper language: Russian
Citation: A. A. Kon'kov, “On the dimension of the solution space of elliptic systems in unbounded domains”, Russian Acad. Sci. Sb. Math., 80:2 (1995), 411–434
Citation in format AMSBIB
\Bibitem{Kon93}
\by A.~A.~Kon'kov
\paper On the dimension of the~solution space of elliptic systems in unbounded domains
\jour Russian Acad. Sci. Sb. Math.
\yr 1995
\vol 80
\issue 2
\pages 411--434
\mathnet{http://mi.mathnet.ru/eng/sm1030}
\crossref{https://doi.org/10.1070/SM1995v080n02ABEH003531}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1254803}
\zmath{https://zbmath.org/?q=an:0832.35038}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1995QR47400008}
Linking options:
  • https://www.mathnet.ru/eng/sm1030
  • https://doi.org/10.1070/SM1995v080n02ABEH003531
  • https://www.mathnet.ru/eng/sm/v184/i12/p23
  • This publication is cited in the following 23 articles:
    1. V. V. Brovkin, “Solvability of the Neumann problem for the p-Laplacian on manifolds with a model end”, Moscow University Mathematics Bulletin, 79:3 (2024), 103–111  mathnet  crossref  crossref  elib
    2. S. M. Bakiev, A. A. Kon'kov, “On the Existence of Solutions of the Dirichlet Problem for the p-Laplacian on Riemannian Manifolds”, Math. Notes, 114:5 (2023), 679–686  mathnet  crossref  crossref  mathscinet
    3. V. V. Brovkin, “On the Existence of Solutions of the Neumann Problem for the p-Laplacian on Parabolic Manifolds with a Model End”, Diff Equat, 59:1 (2023), 29  crossref
    4. V. V. Brovkin, A. A. Kon'kov, “Existence of Solutions to the Second Boundary-Value Problem for the p-Laplacian on Riemannian Manifolds”, Math. Notes, 109:2 (2021), 171–183  mathnet  crossref  crossref  isi  elib
    5. Hovik A. Matevossian, “Mixed biharmonic Dirichlet–Neumann problem in exterior domains”, Zhurn. SFU. Ser. Matem. i fiz., 13:6 (2020), 755–762  mathnet  crossref
    6. Matevossian H.A., “On the Mixed Neumann-Robin Problem For the Elasticity System in Exterior Domains”, Russ. J. Math. Phys., 27:2 (2020), 272–276  crossref  isi
    7. Matevossian H.A., “On the Polyharmonic Neumann Problem in Weighted Spaces”, Complex Var. Elliptic Equ., 64:1 (2019), 1–7  crossref  mathscinet  zmath  isi  scopus
    8. O. A. Matevosyan, “Bigarmonicheskaya zadacha Dirikhle–Farviga vo vneshnikh oblastyakh”, Sib. elektron. matem. izv., 16 (2019), 1716–1731  mathnet  crossref
    9. Matevossian H.A., “Mixed Boundary Value Problems For the Elasticity System in Exterior Domains”, Math. Comput. Appl., 24:2 (2019), UNSP 58  crossref  mathscinet  isi
    10. Matevossian H., “On the Mixed Dirichlet-Steklov-Type and Steklov-Type Biharmonic Problems in Weighted Spaces”, Math. Comput. Appl., 24:1 (2019), UNSP 25  crossref  mathscinet  isi
    11. Hovik Matevossian, “On the Mixed Steklov—Neumann and Steklov-type Biharmonic Problems in Unbounded Domains”, IOP Conf. Ser.: Mater. Sci. Eng., 683:1 (2019), 012016  crossref
    12. H. A. Matevossian, “On the Steklov-Type Biharmonic Problem in Unbounded Domains”, Russ. J. Math. Phys., 25:2 (2018), 271  crossref
    13. H. A. Matevossian, “On the biharmonic Steklov problem in weighted spaces”, Russ. J. Math. Phys., 24:1 (2017), 134  crossref
    14. Matevosyan O.A., “On solutions of a boundary value problem for the biharmonic equation”, Differ. Equ., 52:10 (2016), 1379–1383  crossref  mathscinet  zmath  isi  scopus
    15. H. A. Matevossian, “Mixed Dirichlet–Steklov problem for the biharmonic equation in weighted spaces”, J. Math. Sci. (N. Y.), 234:4 (2018), 440–454  mathnet  crossref
    16. S. F. Chichoyan, “Smoothness of Solutions of the Dirichlet Problem for the Biharmonic Equation in Nonsmooth 2D Domains”, Math. Notes, 98:6 (2015), 999–1001  mathnet  crossref  crossref  mathscinet  isi  elib
    17. H. A. Matevossian, “On Solutions of the Neumann Problem for the Biharmonic Equation in Unbounded Domains”, Math. Notes, 98:6 (2015), 990–994  mathnet  crossref  crossref  mathscinet  isi  elib
    18. A. L. Beklaryan, “On the Existence of Solutions of the First Boundary-Value Problem for Elliptic Systems of High Order in Unbounded Domains”, Math. Notes, 96:2 (2014), 290–293  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    19. O. A. Matevosyan, “Solutions of the Robin problem for the system of elastic theory in external domains”, J. Math. Sci. (N. Y.), 197:3 (2014), 367–394  mathnet  crossref  elib
    20. Beklaryan A.L., “On the Existence of Solutions of the First Boundary Value Problem for Elliptic Equations on Unbounded Domains”, Russ. J. Math. Phys., 19:4 (2012), 509–510  crossref  mathscinet  zmath  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник - 1992–2005 Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:1073
    Russian version PDF:151
    English version PDF:15
    References:51
    First page:1
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025